I have taken 3 herbal (valarian ) tablets and

Patient : I have taken 3 herbal (valarian ) tablets and one zopiclone is that dangerous?
Symptoms:  Expected drowsiness
Doctor :   Thank you for writing to us. It is possible that a reaction can have a reaction to the medication. I recommend that y ou do not use the medications together. Talk to a Doctor to confirm if you can use them together. Hope this helps you. All the best.

Related Q&A

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: I took cocaine (not a regular user), I was drunk and silly me took it and I don't know what was in it and etc.. that ...

Q: My dad overdosed on Crestor, took 40mg instead on 5 mg, 3 hours ago. Is it serious enough to go to the ER

Q: Hello, can I take 5mg of diazapam after taking half a gram of cocaine?

Q: Got really drunk last night and snorted 9 pills of dexis and smoked a small amount of crack. Will it be safe to take ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews